[1]沈文国,包理群,纳仁花.含不可微非线性项的四阶边值问题单侧全局区间分歧[J].南京师大学报(自然科学版),2022,(01):1-7.[doi:10.3969/j.issn.1001-4616.2022.01.001]
 Shen Wenguo,Bao Liqun,Na Renhua.The Unilateral Global Bifurcation from Intervals for Fourth-Order Problems Which are Not Linearizable[J].Journal of Nanjing Normal University(Natural Science Edition),2022,(01):1-7.[doi:10.3969/j.issn.1001-4616.2022.01.001]
点击复制

含不可微非线性项的四阶边值问题单侧全局区间分歧()
分享到:

《南京师大学报(自然科学版)》[ISSN:1001-4616/CN:32-1239/N]

卷:
期数:
2022年01期
页码:
1-7
栏目:
·数学·
出版日期:
2022-03-15

文章信息/Info

Title:
The Unilateral Global Bifurcation from Intervals for Fourth-Order Problems Which are Not Linearizable
文章编号:
1001-4616(2022)01-0001-07
作者:
沈文国1包理群2纳仁花1
(1.兰州工业学院基础学科部,甘肃 兰州 730050)(2.兰州工业学院电子信息工程系,甘肃 兰州 730050)
Author(s):
Shen Wenguo1Bao Liqun2Na Renhua1
(1.Department of Basic Courses,Lanzhou Institute of Technology,Lanzhou 730050,China)(2.Department of Electronic and Information Engineering,Lanzhou Institute of Technology,Lanzhou 730050,China)
关键词:
四阶边值问题单侧全局区间分歧结点解
Keywords:
fourth-order problemsglobal interval bifurcationnodal solutions
分类号:
O175.8
DOI:
10.3969/j.issn.1001-4616.2022.01.001
文献标志码:
A
摘要:
本文首先建立一类含不可微非线性项从无穷远处发出的单侧全局区间分歧定理. 我们将研究下列问题结点解的存在性...
Abstract:
In this paper,we shall establish the unilateral global bifurcation theorem which bifurcates theorem from infinity of a class of nonlinear fourth-order problems with non-differentiable nonlinearity. We shall study the existence of nodal solutions for the following problem...

参考文献/References:

[1] DAI G W. Spectrum of Navier p-biharmonic problem with sign-changing weight[J]. arXiv:1207.7159vl[math.CA]31 Jul 2012.
[2]DAI G W,HAN X L. Global bifurcation and nodal solutions for fourth-order problems with sign-changing weight[J]. Applied mathematics and computation,2013,219:9399-9407.
[3]BERESTYCKI H. On some nonlinear Sturm-Liouville problem[J]. Journal of differential equations,1977,26:375-390.
[4]SCHMITT K,SMITH H L. On eigenvalue problems for nondifferentiable mappings,some aspects of nonlinear eigenvalue problems[J]. Journal of differential equations,1979,33:294-319.
[5]MA R Y,DAI G W. Global bifurcation and nodal solutions for a Sturm-Liouvilleproblem with a nonsmooth nonlinearity[J]. Journal of functional analysis,2013,265:1443-1459.
[6]DAI G W,MA R Y. Bifurcation from intervals for Sturm-Liouville problems and its applications[J]. Electronic journal of differential equations,2014(3):1-10.
[7]DAI G W,MA R R. Global bifurcation,Berestycki’s conjecture and one-sign solutions for p-Laplacian[J]. Nonlinear analysis,2013,91:51-59.
[8]SHEN W G,HE T. Unilateral global bifurcation from intervals for fourth-order problems and its applications[J]. Discrete dynamics in nature and society,2016,Article ID 5956713,15.
[9]RABINOWITZ P H. On bifurcation from infinity[J]. Journal of differential equations,1973,14:462-475.
[10]ELIAS U. Eigenvalue problems for the equations Ly+λp(x)y=0[J]. Journal of differential equations,1978,29(1):28-57.
[11]MA R Y. Nodal solutions of boundary value problem of fourth-order ordinary differential equations[J]. Journal of mathematical analysis and applications,2006,319(2):424-434.

备注/Memo

备注/Memo:
收稿日期:2020-05-21.
基金项目:兰州工业学院‘开物’科研创新团队支持计划项目(2018KW-03)、国家自然科学基金项目(11561038)、甘肃省自然科学基金项目(20JR5RA377).
通讯作者:沈文国,博士,教授,研究方向:非线性泛函微分方程与分歧理论. E-mail:shenwg369@163.com
更新日期/Last Update: 1900-01-01